Anyone using the Follistim Pen should look closely at the needle after applying it to the pen and after removing it from your skin following your injection. I found that after a few injections the spring on mine was not working properly and I was losing medication. As soon as I applied the needle (before dialing the dose) I noticed medicine coming out into the cap of the needle. If you notice a bead of medication on the tip of the needle before you have done anything there is a chance the spring is bad and you may need to ask the pharmacist for a new one. I haven't counted how many units I have lost. I am sure I haven't lost more than 15 units of medication but when the units are as expensive as Follistim you want to keep as much of it as possible from becoming waste.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...